# SDR SWIA200616932

- Difficulty date: July 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 9,153 hours, 7,620 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS A (BURNING SMELL) AROUND ROW 10.  REPLACED 2 BURNED FLUORESCENT LIGHTS AT ROW 8.   OPERATIONAL CHECKS GOOD.
